# SDR UHLA201505150367

- Difficulty date: May 15, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 29,897 hours, 18,367 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: Door Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 PAX DOOR OPEN MESSAGE IN FLIGHT AT FL340.  STAYED ON UNTIL 700 FT ON DESCENT.  FOUND CONNECTOR  ON DOOR FLAP CLOSED SENSOR LOOSE. CLEANED CONNECTOR AND TIGHTENED IAW SWPM 20-61-20.  OPS CHECKED GOOD ON GROUND.
